A Caltech Library Service

Ising-Model Critical Indices in Three Dimensions from the Callan-Symanzik Equation

Baker, George A., Jr. and Nickel, Bernie G. and Green, Melville S. and Meiron, Daniel I. (1976) Ising-Model Critical Indices in Three Dimensions from the Callan-Symanzik Equation. Physical Review Letters, 36 (23). pp. 1351-1354. ISSN 0031-9007. doi:10.1103/PhysRevLett.36.1351.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The coefficients in the Callan-Symanzik equations for a three-dimensional, continuous spin Ising model with an exp(-As^4+Bs^2) spin-weight factor are expanded in the dimensionless, renormalized coupling constant. These series are summed by the Padé-Borel method to yield the critical indices γ=1.241±0.002, η=0.02±0.02, ν=0.63±0.01, and Δ1=0.49±0.01.

Item Type:Article
Related URLs:
URLURL TypeDescription
Meiron, Daniel I.0000-0003-0397-3775
Additional Information:©1976 The American Physical Society. Received 1 December 1975. Work supported in part by the U.S. Energy Research and Development Administration, in part by the National Science Foundation, and in part by the National Research Council of Canada.
Funding AgencyGrant Number
Energy Research and Development AdministrationUNSPECIFIED
National Science FoundationUNSPECIFIED
National Research Council of CanadaUNSPECIFIED
Issue or Number:23
Record Number:CaltechAUTHORS:BAKprl76
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:11850
Deposited By: Archive Administrator
Deposited On:07 Oct 2008 16:40
Last Modified:08 Nov 2021 22:22

Repository Staff Only: item control page